# SDR SWAA2020042041964

- Difficulty date: April 14, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 37,104 hours, 22,532 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK; FO'S SEAT TRACK AFT INBOARD IS WORN. / R & R FLIGHT DECK; FO'S SEAT TRACK AFT INBOARD; PER AMM 25-11-11.
